Accessibility navigation

The Klein-Gordon equation in a domain with time-dependent boundary

Pelloni, B. and Pinotsis, D. (2008) The Klein-Gordon equation in a domain with time-dependent boundary. Studies in Applied Mathematics, 121 (3). pp. 291-312. ISSN 0022-2526

Full text not archived in this repository.

To link to this item DOI: 10.1111/j.1467-9590.2008.00416.x


We solve a Dirichlet boundary value problem for the Klein–Gordon equation posed in a time-dependent domain. Our approach is based on a general transform method for solving boundary value problems for linear and integrable nonlinear PDE in two variables. Our results consist of the inversion formula for a generalized Fourier transform, and of the application of this generalized transform to the solution of the boundary value problem.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:7271
Publisher:Massachusetts Institute of Technology

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation